# SDR FDEA202511132171

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N50011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO STA 1200 BETW BL 0 TO LBL 58 FLOOR BEAM UPPER T CHORD HAS CORROSION 7   SPOTS  CUT OUT UPPER FLOOR BEAM FOUND AREA OUT OF LIMITS STA 1200 BL 0 TO LBL 58 IAW B757   SRM 53-00-51-2R FIG 201 REP 8 AND B757 SRM 53-00-51-1A DET II MANUFACTURE (FORMED)   REPAIR PARTS IAW B757 SRM 53-00-51-2R TABLE 202 FIG 201 DET II INSTALLED ALL REPAIR PARTS   AND RE-INSTALLED PARTS WAS REMOVED FOR ACCESS IAW B757 SRM 51-40-02-0G AND B757 SRM   53-00-51-2R FIG 201 DET II
